Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dexedrine to lose weight? Interested

Posted by Maxime on April 6, 2005, at 21:05:33

In reply to Re: Dexedrine to lose weight?, posted by Interested on April 6, 2005, at 20:43:30

> I have to take Nortriptyline for migraines, but it makes me gain weight. Would Dexedrine be a harmful addition? I do not have ADHD.
>
> Thanks.

It would not be a good idea and I doubt you would get a doctor to agree to it (at least I hope no one would). A lot of people who gain weight from psych meds take Topomax which decreases your appetite and is actually used to treat migraines so it might be something to investigate.

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:480333
URL: http://www.dr-bob.org/babble/20050404/msgs/480913.html